Translator Disclaimer
June 2003 Absence of local and global solutions to weakly coupled systems of parabolic inequalities
M. Guedda
Bull. Belg. Math. Soc. Simon Stevin 10(2): 209-220 (June 2003). DOI: 10.36045/bbms/1054818024

Abstract

The paper deals with the local and global nonexistence of weak solutions to a class of weakly coupled systems of parabolic inequalities with a fractional power of the Laplacian. Our results include nonexistence results as well as necessary conditions for the local and global solvability.

Citation

Download Citation

M. Guedda. "Absence of local and global solutions to weakly coupled systems of parabolic inequalities." Bull. Belg. Math. Soc. Simon Stevin 10 (2) 209 - 220, June 2003. https://doi.org/10.36045/bbms/1054818024

Information

Published: June 2003
First available in Project Euclid: 5 June 2003

zbMATH: 1039.35143
MathSciNet: MR2015199
Digital Object Identifier: 10.36045/bbms/1054818024

Subjects:
Primary: 35K57

Rights: Copyright © 2003 The Belgian Mathematical Society

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.10 • No. 2 • June 2003
Back to Top